# SDR SWAA2023031399367

- Difficulty date: February 5, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 27,185 hours, 12,716 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. STAB FWD UPPER METAL SLIDING SEAL CRACKED.<[01] REPLACED METAL SLIDING SEAL. REF SRM 51-40-02;[02] INSPECTED PER SRM 51-40-02.
